Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Pain between elbow, shoulder. Does Hiflenac, Syndol affect the stomach? How does G-Neuro help?

Hi I am feeling a pain in my right arm between my Elbow and shoulder whever I try to do Over-arm throwing for the last 3 months. 1.) first I was prescribed Hilfenac MR(Once after Dinner) along with Rabekind20 (Before breakfast) for 3 days 2.) then I was prescribed Hilfenac SR(Once after Dinner) along with Rabekind20 (Before breakfast) for 10 days However, as I changed the city, I had to change my Doctor the doctor has now prescribed me Syndol( 2 times after food) , Histac150(2 times before food) and G- Neuro (once a day)for 2 weeks. I have come to know that these three tablets (Hilfenac MR, Hilfenac SR and Syndol) are painkillers. Could you please tell me what are the differences among these 3 painkillers? Please also advise me if these painkillers would cause any harm to my stomach?Is there any other medicine which will take care of my stomach? Also could you please tell me what is the usage of G-Neuro?
Asked On : Sat, 19 Jan 2013
Answers:  2 Views:  361
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

All the three tablets you have mentioned are pain killers but with some slight difference like :-
1. Hifenac MR contains pain killer(aceclofenac) and muscle relaxant(chlorzoxazone)
2. Hifenac SR contains pain killer(aceclofenac)
3. Syndol is pain killer with codeine and paracetamol(having pain relieving property), caffeine(mild stimulant)and doxylamine(sedating antihistamine)

G-Neuro contains Gabapentin which is used to treat neuropathic pain.

Pain killers usually cause gastritis in stomach as a common side effect.
Rabekind 20 prescribed by your doctor, contains rabeprazole which is an antacid and it prevents the harmful side effect of pain killers.

Also take pain killers only after meals as this will also decrease the side effects of gastritis caused by the pain killers.

I hope this is helpful to you.
Answered: Sat, 19 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Polash Sannigrahi's  Response
Jun 2015
Hello dear...
You have correctly mentioned that those three tablets (Hilfenac MR, Hilfenac SR and Syndol) are painkillers.
In fact they are a combination of medications like paracetamol, aceclofenac, etc. which helps reducing pain by acting almost through same mechanism.
But their long term use can cause gastritis by increasing acid production in stomach.
To take care of this side effect, your Doctor has prescribed Rabekind & Histac....they act by reducing the acid production in stomach & prevent gastritis.
G-Neuro produces significant relief from pain due to any nerve involvement.
So...the medicines prescribed by your Doctor is correct...please continue them as adviced.
Other than a healthy diet, avoid stress, get good sleep, think positive and stay happy.
Wishing you a Healthy Life.
Take care.
Answered: Sun, 20 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor